# SDR AALA202208230452

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737
- Aircraft serial: 33231
- Aircraft time: 26,669 hours, 11,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR FORWARD RIGHT DOOR NOT IN PROPER POSITION. ADJUSTED GIRT BAR AS REQUIRED IN ACCORDANCE WITH AMM 25-66-01.
